MAUDE Adverse Event Report: STRYKER SPINE-US XIA DEFORMITY REDUCTION LONG ARM MONOAXIAL SCREW 6.5 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA DEFORMITY REDUCTION LONG ARM MONOAXIAL SCREW 6.5 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 03828640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that a xia monoaxial screw was observed to have fractured approximately nine years post-operatively.The patient reported experiencing a sore waist and was hospitalized for observation and "conservative treatment".Revision surgery has not taken place nor been scheduled.
 
Additional Manufacturer Narrative
Corrected data: b5.
 
Event or Problem Description
A customer reported that a xia monoaxial screw was observed to have fractured approximately five years post-operatively.The patient reported experiencing a sore waist and was hospitalized for observation and "conservative treatment".Revision surgery has not taken place nor been scheduled.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
XIA DEFORMITY REDUCTION LONG ARM MONOAXIAL SCREW 6.5 X 40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23245007
Report Number0009617544-2025-00084
Device Sequence Number10419400
Product Code NKB
UDI-Device Identifier07613154407637
UDI-Public(01)07613154407637(11)150323(10)152879
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03828640
Device Lot Number152879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/21/2025
11/25/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/17/2025
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight85 KG